Thumbnail
Access Restriction
Subscribed

Author Shampine, L. F.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Recurrence relation between orthogonal polynomials ♦ Least squares ♦ Orthogonal polynomials ♦ Residual ♦ Data fitting
Abstract The recurrence relation between orthogonal polynomials is widely used for discrete least squares data fitting. A variant of the classical algorithm which has better numerical properties is presented and the reason for its improved performance is explained.
Description Affiliation: Sandia Labs., Albuquerque, NM (Shampine, L. F.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 18
Issue Number 3
Page Count 2
Starting Page 179
Ending Page 180


Open content in new tab

   Open content in new tab
Source: ACM Digital Library